# SDR USAA001960

- Difficulty date: November 9, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS LEVEL 2 CORROSION .   CORRECTIVE ACTION: REPLACED SECTION OF STR PER SRM 53-10-3 FIG 1 DETAIL 6
